# SDR CA101007005

- Difficulty date: October 6, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,312 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007720
- Condition: Broken
- Location: Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FLIGHT, SOME FUEL IS FOUND ON THE ENGINE DECK. A START IS C/O, AND THE LEAK IS FOUND ON THE PIPE, AT THE INJECTOR SIDE.  THE PIPE IS REMOVED, AND DURING REMOVAL, THE FLARE SEPARATES FROM THE PIPE. THIS FAULTY PART HAD BEEN INSTALLED ON SEPTEMBER 27, AFTER RECEPTION FROM THE MFG, CERTIFIED INSPECTED.  PART REPLACED, RUN-UP C/O AND FOUND SATISFACTORY.  DECISION HAS BEEN TAKEN TO MODIFY THIS ENGINE, INCREASED DIAMETER PIPES, AS SOON AS POSSIBLE TO AVOID FURTHER PROBLEMS IN THIS AREA.
